Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Optimal linear codes from matrix groups

Title data

Braun, Michael ; Kohnert, Axel ; Wassermann, Alfred:
Optimal linear codes from matrix groups.
In: IEEE Transactions on Information Theory. Vol. 51 (2005) Issue 12 . - pp. 4247-4251.
ISSN 0018-9448
DOI: https://doi.org/10.1109/TIT.2005.859291

Review:
  • AMS MatSciNet

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 94B05 (11T71 94B25)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 06 Sep 2016 13:06
Last Modified: 06 Sep 2016 13:06
URI: https://eref.uni-bayreuth.de/id/eprint/18311